Translator Disclaimer
January 2013 The exponential calculus of pseudodifferential operators of minimum type. I
Chang Hoon Lee
Proc. Japan Acad. Ser. A Math. Sci. 89(1): 6-10 (January 2013). DOI: 10.3792/pjaa.89.6

Abstract

In this paper we show that for each formal symbol $p$ of minimum type there is a formal symbol $q$ of minimum type satisfying $\exp (:p:) = : \exp (q):$.

Citation

Download Citation

Chang Hoon Lee. "The exponential calculus of pseudodifferential operators of minimum type. I." Proc. Japan Acad. Ser. A Math. Sci. 89 (1) 6 - 10, January 2013. https://doi.org/10.3792/pjaa.89.6

Information

Published: January 2013
First available in Project Euclid: 7 January 2013

zbMATH: 1264.35294
MathSciNet: MR3017720
Digital Object Identifier: 10.3792/pjaa.89.6

Subjects:
Primary: 35S05, 47G30

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 1 • January 2013
Back to Top